I have recently experimented with pain killers (both Vicodin and Tyonel w/ Codeine) and have found that both times I have taken them they have made my stomach pains much much worse. In fact, when I took the Tyonel w/ Codeine, my stomach pain got so bad that I almost had to go to the ER. Has anyone ever heard of this before? Also, does anyone have any ideas at all why this may be happening?
Any advice appreciated.
Have had Mild/Severe Stomach/Abdominal pain for the last 12 months. Made a few trips to the ER for the pain. Have had no other syptoms of Crohn's or IBS that are typical. All tests showed nothing. Hernia surgeon thought it was a hernia. Went for Hernia Surgery (for nothing). After recent Colonoscopy, GI thinks its most likely Crohns, becuase of inflamation he saw in small Intenstine (but not 100% convinced yet). Recently got a second opiinion from a different GI and he thinks I have IBS, since most of the tests I took were negative. Going for the Camera Pill test next week. Tried Pentasa and Entocort for 3 months; both of which havene't done much to reduce this chronic-never-ending pain. For the past 6 weeks have been taking Hyoscyamine, Nortriptylin, Zoloft and Citrucel (of which aren't helping as of yet)